# SDR DALA2023101008306

- Difficulty date: October 7, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL STA 1223 CANT 12 O'CLOCK POSITION AT AFT ACCESORY COMPARMENT. SUMMARY OF NRC 00251: RUDDER STOP SPRING RH (1 EA) WAS REMOVED AND INSTALLED PER B717-200 AMM 27-26-03 AND ANGLE BRACKET AND INTERCOSTAL WERE REPLACED PER B717 SRM 51-41-02-0G. (LP #0006477)
